Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Boundedness of automorphic $L$-functions in vertical strips


Authors: Stephen Gelbart and Freydoon Shahidi
Journal: J. Amer. Math. Soc. 14 (2001), 79-107
MSC (2000): Primary 11F70, 11R42
Published electronically: September 18, 2000
MathSciNet review: 1800349
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we prove the boundedness in vertical strips of finite width for all the $L$-functions that appear in constant terms of Eisenstein series, under a certain natural assumption on local normalized intertwining operators. This result has been quite important in establishing recent cases of Langlands functoriality by Cogdell, Kim, Piatetski-Shapiro, and Shahidi, using converse theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11F70, 11R42

Retrieve articles in all journals with MSC (2000): 11F70, 11R42


Additional Information

Stephen Gelbart
Affiliation: Nicki and J. Ira Harris Professorial Chair, Weizmann Institute of Science, Rehovot 76100, Israel

Freydoon Shahidi
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: shahidi@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-00-00351-9
PII: S 0894-0347(00)00351-9
Received by editor(s): December 21, 1999
Received by editor(s) in revised form: June 14, 2000
Published electronically: September 18, 2000
Additional Notes: The first author was partially supported by a Minerva Grant.
The second author was partially supported by NSF Grant DMS–9970156.
Article copyright: © Copyright 2000 American Mathematical Society